# SDR ASAA0781774

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Doubler
- Condition: Debonded
- Location: Elevator Tab
- Component: Elevator Tab
- Component part number: 591041449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DISBONDED ON LOWER SURFACE OF LEFT ELEVATOR GEARED TAB.  PREPARED DAMAGED AREA FOR BONDING.  INSTALLED FILLER AND DOUBLER PER SRM 51-70-2.
